# SDR DALA2017051003833

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BELOW PRODUCTION DOUBLERS AT MID CARGO COMPARTMENT DOOR. REPAIRED IAW ERA 558092-14, REV O AND ETI 90-17-038 REV O.  (LP# 0013408)
